Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Marks turning into blisters, leaving scars after visiting Bali. What could this be?

Since coming to Bali for many years now last year I found strange like scar marks appeared on my body almost overnight, I then went back to my country (new Zealand) and the scars slowly faded and went away.This time in Bali though, unexplained marks that turn into burns and blisters have appeared on my legs and hands. The blisters become very big as the skin burns and almost eats the upper layer of the skin, leaving huge scars. Being careful not to go into the water, forest or touch anything, just yesterday more marks started to appear again and some have startedto blister over the last 2 days. I have been to clinics and doctors here in Bali and nobody has any answers for me. I feel so helpless, stressed and nervous about this. I have spent night after night trying to research what is happening but nobody has answers. Can anybody help here ? I have taken photos which I can email anybody who can help me PLEASE :( !!!! my email address is YYYY@YYYY Thank you Justin
Asked On : Fri, 2 Nov 2012
Answers:  1 Views:  141
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hello i think u are suffering from pemphigus is due to decreased immunity.take a antibiotic.anti inflammatory agent.oral steriods and gentian violent over unhealed blisters and lobate-gn on the healed blisters
Answered: Mon, 19 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor